Journal of Modern Dynamics (JMD)

Remarks on quantum ergodicity
Pages: 119 - 133, Issue 1, March 2013

doi:10.3934/jmd.2013.7.119      Abstract        References        Full text (197.6K)           Related Articles

Gabriel Rivière - Laboratoire Paul Painlevé (UMR CNRS 8524), UFR de Mathématiques, Université Lille 1, 59655 Villeneuve d’Ascq Cedex, France (email)

1 L. Barreira and Y. Pesin, Smooth ergodic theory and nonuniformly hyperbolic dynamics, in "Handbook of Dynamical Systems," Vol. 1B, Elsevier B. V., Amsterdam, (2006), 57-263.       
2 M. V. Berry, Regular and irregular semiclassical wavefunctions, J. Phys. A: Math. Gen., 10 (1977), 2083-2091.       
3 N. Burq, Mesures semi-classiques et mesures de défaut, Séminaire Bourbaki, Vol. 1996/97, Astérisque, 245 (1997), 167-195.       
4 Y. Colin de Verdière, Ergodicité et fonctions propres du Laplacien, Comm. in Math. Phys., 102 (1985), 497-502.       
5 V. Donnay, Geodesic flow on the two-sphere. I. Positive measure entropy, Ergodic Theory Dynam. Systems, 8 (1988), 531-553.       
6 M. Einsiedler and T. Ward, "Ergodic Theory with a View Towards Number Theory," Graduate Texts in Mathematics, 259, Springer-Verlag London, Ltd., London, 2011.       
7 J. Galkowski, Quantum ergodicity for a class of mixed systems, to appear in J. of Spectral Theory, arXiv:1209.2968, (2012).
8 P. Gérard, Microlocal defect measures, CPDE, 16 (1991), 1761-1794.       
9 B. Gutkin, Note on converse quantum ergodicity, Proc. AMS, 137 (2009), 2795-2800.       
10 J. Marklof and S. O'Keefe, Weyl's law and quantum ergodicity for maps with divided phase space, With an appendix by S. Zelditch, Nonlinearity, 18 (2005), 277-304.       
11 J. Marklof and Z. Rudnick, Almost all eigenfunctions of a rational polygon are uniformly distributed, Journal of Spectral Theory, 2 (2012), 107-113.       
12 I. C. Percival, Regular and irregular spectra, J. Phys. B: At. Mol. Opt. Phys., 6 (1973), L229-L232.
13 Y. Pesin, Characteristic Ljapunov exponents, and smooth ergodic theory, (Russian) Uspehi Mat. Nauk, 32 (1977), 55-112, 287.       
14 R. Schubert, "Semiclassical Localization in Phase Space," Ph.D Thesis, Ulm, (2001).
15 L. Schwartz, "Théorie des Distributions," (French) Publications de l'Institut de Mathématique de l'Université de Strasbourg, No. IX-X, Nouvelle édition, entiérement corrigée, refondue et augmentée, Hermann, Paris, 1966.       
16 A. Šnirel'man, Ergodic properties of eigenfunctions, Usp. Math. Nauk., 29 (1974), 181-182.       
17 A. Šnirel'man, Asymptotic properties of eigenfunctions in the regions of chaotic motion, Addendum to "KAM Theory and Semiclassical Approximations of Eigenfunctions" (by V. F. Lazutkin), Springer-Verlag, Berlin, 1993.       
18 J. Sjöstrand, Asymptotic distribution of eigenfrequencies for damped wave equations, Publ. RIMS, 36 (2000), 573-611.       
19 M. Taylor, "Pseudodifferential Operators," Princeton Mathematical Series, 34, Princeton University Press, Princeton, N.J., 1981.       
20 F. Trèves, "Topological Vector Spaces, Distributions and Kernels," Academic Press, New York-London, 1967.       
21 S. Zelditch, Uniform distribution of the eigenfunctions on compact hyperbolic surfaces, Duke Math. Jour., 55 (1987), 919-941.       
22 S. Zelditch, Quantum ergodicity on the sphere, Comm. in Mat. Phys., 146 (1992), 61-71.       
23 S. Zelditch, Recent developments in mathematical quantum chaos, in "Current Developments in Mathematics, 2009," Int. Press, Somerville, MA, (2010), 115-204.       
24 S. Zelditch, Random orthonormal bases of spaces of high dimension, arXiv:1210.2069, (2012).
25 M. Zworski, "Semiclassical Analysis," Graduate Studies in Mathematics, 138, AMS, Providence, RI, 2012.       

Go to top